MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907); Activation Failure (3270); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve into a failed surgical valve transfemorally, the valve was implanted deep and was recaptured.Repositioning was attempted and the valve was recaptured again.Upon recapture the delivery catheter system (dcs) deployment knob separated.The device was withdrawn from the body and will be returned for analysis.The patient had open aortic insufficiency during retrieval of the dcs and while waiting for a second valve to be loaded to a second dcs.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory with the capsule partially open and a valve loaded in the capsule, visual analysis showed the handle is not intact.The deployment knob components were received loose and detached from the device.The tabs have detached from one of the deployment knob components.The tabs were not received with the device.The carriage components were received loose and detached from the device.The trigger appears intact.The device was returned with the end cap/screw gear snap fit connected.The capsule is partially retracted upon receipt with the valve partially exposed.A kink is observed along the distal end of the exposed inner member.A void is observed along the proximal end of the capsule.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Various factors can affect valve positioning, such as patient anatomy or physician experience.It was reported that the valve was recaptured to re-position deployment, which is a feature of the device that allows for additional attempts at accurately positioning the valve, but the deployment knob (actuator) separated during recapture.Actuator separation is typically associated broken or damaged snap fit tabs, either one tab or both, which hold the handle together.An actuator separation will prevent loading and/or deployment through normal use.Analysis of the returned dcs confirmed the reported actuator knob separation.Additionally, voids were observed on the capsule, which indicate delamination between the capsule outer polymer and the nitinol frame, and typically occur when the capsule is subjected to a bending force potentially after tracking through tortuous anatomy, or if a valve has been misloaded.Overall, device analysis indicates no findings to suggest a device quality deficiency related to the manufacturing of the device.Wide open aortic regurgitation on the previously implanted surgical valve was reported while waiting for the second valve; it is possible that the degenerative condition of the previously implanted bioprosthetic valve leaflets, which is the indication for this valve, in addition to interference with attempted valve implant may have led to the regurgitation.There was no information to suggest a device quality deficiency related to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22302078
Report Number2025587-2025-04384
Device Sequence Number8562511
Product Code NPT
UDI-Device Identifier00643169633353
UDI-Public00643169633353
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2017
Device Model NumberENVEOR-US
Device Catalogue NumberENVEOR-US
Device Lot Number0008018910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2016
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale